On the number of distinct elliptic curves in some families

Reza Rezaeian Farashahi, Igor E. Shparlinski

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We give explicit formulas for the number of distinct elliptic curves over a finite field (up to isomorphism over the algebraic closure of the ground field) in several families of curves of cryptographic interest such as Edwards curves and their generalization due to D. J. Bernstein and T. Lange as well as the curves introduced by C. Doche, T. Icart and D. R. Kohel.

Original languageEnglish
Pages (from-to)83-99
Number of pages17
JournalDesigns, Codes and Cryptography
Volume54
Issue number1
DOIs
Publication statusPublished - Jan 2010

Fingerprint

Dive into the research topics of 'On the number of distinct elliptic curves in some families'. Together they form a unique fingerprint.

Cite this